CureZone   Log On   Join
Re: Minerals gone
 
johny apple bomb Views: 32,908
Published: 13 years ago
 
This is a reply to # 1,234,301

Re: Minerals gone


They might be getting faulty readings due to the Miracle-Mineral-Supplement in your system. So if you decide to continue with the doctors you should either quit the Miracle-Mineral-Supplement for now or tell them what you are doing.

If you are nauseas with constant D you are obviously taking to much Miracle-Mineral-Supplement . These symptoms are alarming the doctors and they may do the wrong thing because they don't know about the MMS.

The MMS is probably destroying the drugs they are giving you also.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.984 sec, (1)